# SDR SWAA2024080909011

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AFT FACE OF THE FRAME STA 500G STR 26L FWD CARGO COMPARTMENT 2024-414984<[01] REPLACED ANGLE - CLIP AFT FACE OF THE FRAME STA 500G STR 26L FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 109; REV.-. TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0037624 AND DUE DATE: 15/JAN/25.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
